# SDR DALA2025020500870

- Difficulty date: January 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,912 hours, 45,989 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- WHILE IN MAINTENANCE, AA WORK CARD 5720-01103-01B RH WING XRS 164, REAR SPAR AND LWR SKIN INSPECTION WAS COMPLETED WITH NO FINDINGS. DAL BELIEVES ADDITIONAL INSPECTIONS BEYOND THE SCOPE OF AA WC 5720-01103-01B ARE NECESSARY TO VERIFY NO DAMAGE IS PRESENT IN THE REAR SPAR AND LOWER SKIN OF THIS A/C. THIS ER /A PROVIDES ADDITIONAL INSTRUCTIONS TO INSPECT THE RH WING REAR SPAR WING SKIN AND FORWARD FACE OF THE SPAR CAP. SUMMARY SEE NRC 003-0002:1270-2999/001 00052: COMPLIED WITH PRI 621526-14AD REV 0, REV 1, REV 2, REV 3, REV 4, REV 5, REV 6, AND FINAL ERA 621526-14AD REV ORIGINAL. CLOSING REQUIREMENTS RII: INSPECTOR 00528138. CLOSING REQUIREMENTS RII: INSPECTOR 00528138. (LP #0740544)
